Alert archive / Virginia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 65, NWS Blacksburg, VA

June 1, 2007Floyd County, Virginia

NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 1, 2007, 1:58 PM EDT for Floyd County, Virginia. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2007, 1:58 PM EDT (17:58 UTC)
Expired
Jun 1, 2007, 3:00 PM EDT
In force
62 min
Issued by
NWS Blacksburg, VA
Area
Counties, with a storm outline in the text

County Floyd County, VA

The radar

The Roanoke radar (KFCX), 14 km from the middle of the area, began a volume at 18:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 2:02 PM EDTHAIL 0.75Check, VAPENNY SIZE HAIL REPORTED IN CHECK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 6.0 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2007-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 111 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2007-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
111 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
966 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRNK 011758
SVRRNK
VAC063-011900-
/O.NEW.KRNK.SV.W.0065.070601T1758Z-070601T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
158 PM EDT FRI JUN 1 2007

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FLOYD COUNTY IN SOUTHWEST VIRGINIA

* UNTIL 300 PM EDT

* AT 156 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  SOUTH OF TERRYS FORK...OR ABOUT 6 MILES NORTHEAST OF FLOYD. THIS
  STORM WAS NEARLY STATIONARY.

* LOCATIONS IMPACTED INCLUDE...
  FLOYD...
  TERRYS FORK...
  CHECK...

VERY LARGE HAIL IS POSSIBLE WITH THIS SEVERE THUNDERSTORM. IF YOU ARE
IN THE PATH OF THE STORM...PUT YOUR CAR IN A GARAGE AND MOVE TO A
SUBSTANTIAL SHELTER.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

PLEASE SEND YOUR REPORTS OF PENNY OR LARGER SIZED HAIL...AS WELL AS
WIND DAMAGE...INCLUDING TREES OR LARGE LIMBS DOWNED BY CALLING THE
NATIONAL WEATHER SERVICE TOLL FREE AT...1...8 6 6...2 1 5...4 3 2 4.

LAT...LON 3692 8058 3677 8047 3698 8014 3710 8015

$$

JH
2 follow-up statements
000 
WWUS51 KRNK 011829
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
229 PM EDT FRI JUN 1 2007

VAC063-011900-
/O.CON.KRNK.SV.W.0065.000000T0000Z-070601T1900Z/
FLOYD VA-
229 PM EDT FRI JUN 1 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR FLOYD COUNTY...

AT 221 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR ALUM RIDGE...OR ABOUT NEAR WILLIS...MOVING NORTH AT 10
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  FLOYD BY 240 PM EDT...
  7 MILES SOUTHWEST OF TERRYS FORK BY 300 PM EDT...

TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4.

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER.

REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...
DAMAGING WINDS IN EXCESS OF 55 MPH...DEADLY LIGHTNING...AND VERY
HEAVY RAIN.

LAT...LON 3692 8058 3677 8047 3698 8014 3710 8015

$$

WP
000 
WWUS51 KRNK 011900
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
300 PM EDT FRI JUN 1 2007

VAC063-011910-
/O.EXP.KRNK.SV.W.0065.000000T0000Z-070601T1900Z/
FLOYD VA-
300 PM EDT FRI JUN 1 2007

...THE SEVERE THUNDERSTORM WARNING FOR FLOYD COUNTY EXPIRES AT 300 PM
EDT...

THE STORM HAS NOW WEAKENED BELOW SEVERE LIMITS. HOWEVER...SMALL 
HAIL...GUSTY WINDS AND FREQUENT LIGHTNING ARE STILL POSSIBLE.

STAY TUNED TO NOAA WEATHER RADIO...TV OR YOUR LOCAL NEW SOURCE FOR
THE LATEST WEATHER INFORMATION. REPORT ANY SEVERE WEATHER OR STORM
RELATED DAMAGE TO LOCAL LAW ENFORCEMENT OFFICIALS AND ASK THEM TO
IMMEDIATELY RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE IN
BLACKSBURG.

TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4.

LAT...LON 3692 8058 3677 8047 3698 8014 3710 8015

$$

KM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 1:15 PM EDT, 43 minutes earlier.

Area forecast discussion, Jun 1, 1:15 PM EDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
115 PM EDT FRI JUN 1 2007

.SYNOPSIS...
HIGH PRESSURE OVER THE AREA WILL DRIFT EAST AND OFFSHORE THRU SATURDAY.
LOW PRESSURE WILL DEVELOP AND MOVE NORTHEAST ALONG THE COAST
SUNDAY AHEAD OF ANOTHER COLD FRONT APPROACHING FROM THE MIDWEST.

&&

.NEAR TERM /THROUGH TONIGHT/...
DEEPER MOISTURE REMAINS TRAPPED ACROSS THE REGION FOR THE
AFTERNOON UNDER RIDGING AND WEAK SUBSIDENCE ALOFT PER 12Z DATA.
HOWEVER GIVEN WEAK FORECAST CONVERGENCE ACROSS THE WEST SUSPECT
WILL AGAIN HAVE AT LEAST WIDELY SCATTERED TSRA DESPITE WARMING
ALOFT AND LACK OF S/W SUPPORT IN WAKE OF SYSTEM FROM THU. LATEST
RUC SIMILAR TO THE NAM IN INDICATING A BAND OF CONVECTION
ALONG/WEST OF THE BLUE RIDGE WHILE THE LATEST WRF MORE ISOLATED IN
NATURE AND FOCUSED MAINLY ON OLD OUTFLOW BOUNDARIES. THUS UPPING
POPS ACROSS THE SW/NW TO HIGHER CHANCE AND LEAVING ONLY SLIGHT
CHANCES PIEDMONT WHERE RH ALOFT LESS PER GSO RAOB. MORNING
THICKNESS GIVING HIGHS CLOSE TO GOING FORECAST VALUES SO ONLY
TWEAKED HIGHS SOME IN THE WEST WHERE EARLY CLOUDS MAY LIMIT QUICK
RISES.

RELATIVELY MODEST INSTABILITY IN 1000-2000 J/KG RANGE AND LIFTED
INDEX VALUES OF -2 TO -4 WILL AGAIN BE PRESENT THIS AFTERNOON...SO
ISOLATED SEVERE IS NOT OUT OF THE QUESTION...BUT AGAIN...EXTENT IN
TIME AND SPACE OF ANY SEVERE THREAT SHOULD BE MUCH LESS THAN
YESTERDAY. ATMOSPHERIC FLOW REMAINS WEAK WITH LIMITED SHEAR...ONCE
AGAIN IMPLYING MAINLY OUTFLOW DOMINATED CONVECTION AND RANDOM
MOVEMENT ACCENTUATED BY LOCAL TOPOGRAPHIC INFLUENCES. CONCERN WILL
BE CENTERED AROUND POTENTIAL FOR ISOLATED HEAVY RAINFALL CONSIDERING
THE ANTICIPATED SLOW MOVEMENT OF STORMS THAT DO DEVELOP OVER THE
HIGHER TERRAIN THIS AFTERNOON.

OVERNIGHT LOWS TONIGHT SHOULD RANGE FROM THE MID AND UPPER 50S IN
THE COOLER SHELTERED VALLEYS OF THE WEST WHERE SOME LATE NIGHT
PATCHY FOG IS POSSIBLE...TO THE 60S ELSEWHERE. HARD TO SIGNIFICANTLY
BEAT GUIDANCE WITH THIS TYPE OF SETUP. WENT WITH SOMEWHAT LOWER
TEMPERATURES IN AREAS THAT RECEIVED ABUNDANT RAINFALL YESTERDAY...
OTHERWISE CURRENT SET OF GRIDS LOOKED REASONABLE.

&&

.SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/...
NEAR TERM FORECAST DISCUSSION (ABOVE) APPLIES FOR WEATHER EXPECTED
ON SATURDAY. MAXIMUM TEMPERATURES SHOULD BE BE A FEW DEGREES
COOLER THAN THE PAST SEVERAL DAYS AS MID AND HIGH LEVEL MOISTURE
BEGINS TO BE TRANSPORTED NORTHEAST IN ADVANCE OF DEVELOPING GULF
COAST LOW PRESSURE SYSTEM...AND AS HEIGHTS/THICKNESSES SLOWLY FALL
AS UPPER RIDGE RELAXES ITS GRIP OVER THE MID ATLANTIC REGION.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
WEATHER FOR SUNDAY INTO EARLY NEXT WEEK STILL HIGHLY DEPENDENT ON
THE HANDLING OF ENERGY IN THE SOUTHERN STREAM THAT WILL ATTEMPT TO
LIFT NORTHEAST INTO THE MID ATLANTIC REGION FROM OUT OF THE GULF
COAST STATES. MID AND LONG RANGE MODELS STILL NOT CONSISTENT WITH
TIMING OR STRENGTH OF THIS FEATURE.

CURRENT THINKING IS THAT A BETTER THREAT OF SHOWERS/THUNDERSTORMS
WILL OCCUR OVER THE REGION AS TEMPERATURES ALOFT COOL AS UPPER
RIDGE MOVES OFFSHORE AND AS MID LEVEL MOISTURE IS ADVECTED
NORTHEAST AROUND ITS PERIPHERY. TEMPERATURES WILL BE STRONGLY
INFLUENCED BY AMOUNT OF RESULTING CLOUD COVER...AND WILL CONTINUE
TO COOL AS A RESULT.

THE THREAT FOR...AND AREAL COVERAGE OF PRECIPITATION WILL PERHAPS
BE THE MOST PROBLEMATIC. STRONG CLOSED UPPER LOW PRESSURE WILL
DRIFT EAST INTO THE UPPER GREAT LAKES AS THE LOWER LATITUDE
SYSTEM LIFTS NORTHEAST OUT OF THE GULF COAST. WEAKENING FRONTAL
BOUNDARY MOVING OUT IN ADVANCE OF THE NORTHERN SYSTEM AND
ASSOCIATED CONVECTIVE LINE WILL LIKELY DECAY WEST OF THE BLUE
RIDGE SUNDAY INTO MONDAY.

MEANWHILE...SOUTHERN ENERGY MAY REMAIN JUST ENOUGH TO THE SOUTH
OF THE BLACKSBURG AREA TO PLACE IT IN AN AREA OF SUBSIDENCE RATHER
THAN BROAD UPWARD VERTICAL MOTION...RESULTING IN A LOWER THREAT
FOR WIDESPREAD PRECIPITATION THAN WOULD BE IMPLIED BY MUCH WETTER
AND WESTERN PLACED NAM.

REGARDLESS OF FINAL SOLUTION...MID ATLANTIC REGION WILL SEE GRADUAL
VEERING OF WINDS ALOFT ON BACKSIDE OF COASTAL SYSTEM...ALLOWING
FOR INTRUSION OF SOMEWHAT COOLER AIR BY LATER MONDAY INTO TUESDAY.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
WIDELY SCATTERED THUNDERSTORMS WILL AGAIN DEVELOP IN THIS
AFTERNOON...MAINLY FROM KROA WEST INTO SE WVA THRU EARLY THIS
EVENING. SOME LOCALIZED IFR CONDITIONS ARE POSSIBLE IN SOME OF
THE STRONGER STORMS...ALTHOUGH THE CHANCE OF A RESTRICTION AT ANY
TAF POINT REMAINS LOW AND THEREFORE ONLY INCLUDING VICINITY TSRA
MENTION AT THE WESTERN SITES. MORNING MVFR FOG AND HAZE...WITH
LOCALIZED IFR CONDITIONS...ARE EXPECTED AGAIN TONIGHT IN 08Z-13Z
TIME FRAME.

SATURDAY...WILL CONTINUE WITH A PERSISTENCE FORECAST FOR EARLY
MORNING MVFR FOG AND HAZE FOLLOWED BY AFTERNOON SCATTERED
SHRA/TSRA MAINLY AT BLF/LWB. CONDITIONS WILL REMAIN VFR DURING THE
DAYTIME PERIODS OUTSIDE OF THUNDERSTORM ACTIVITY UNDER AN
INCREASING CANOPY OF MID/HIGH CLOUDS.

SUNDAY AND MONDAY...THE THREAT FOR SHOWERS AND THUNDERSTORMS WILL
INCREASE ALONG WITH ASSOCIATED MVFR/IFR CONDITIONS AS WEATHER
DISTURBANCES APPROACH THE AREA FROM THE SOUTH AND WEST.

TUESDAY...UPPER TROFING EXPECTED TO REMAIN OVER THE AREA...INDICATING
A CONTINUED THREAT OF SOME MVFR CEILING RESTRICTIONS...MOST
NOTABLY IN THE MORNING AND ALONG/WEST OF THE BLUE RIDGE.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...JH/WERT
NEAR TERM...JH/WERT
SHORT TERM...WERT
LONG TERM...WERT
AVIATION...JH/WERT
Hazardous weather outlook, Jun 1, 5:39 AM EDT, 8 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
539 AM EDT FRI JUN 1 2007

NCZ001>003-018-019-VAZ007-009>020-022>024-032>035-043-WVZ042>045-
020945-
ASHE-ALLEGHANY NC-SURRY-WATAUGA-WILKES-TAZEWELL-SMYTH-BLAND-GILES-
WYTHE-PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-
BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD-AMHERST-
HENRY-MERCER-SUMMERS-MONROE-GREENBRIER-
539 AM EDT FRI JUN 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE AGAIN EXPECTED TO DEVELOP
THIS AFTERNOON FROM THE FOOTHILLS WEST ACROSS THE MOUNTAINS.
ALTHOUGH THE AMOUNT AND EXTENT OF THE ACTIVITY IS NOT EXPECTED TO BE
AS GREAT AS YESTERDAY...ISOLATED DAMAGING WIND GUSTS AND LARGE HAIL
WILL BE POSSIBLE IN SOME OF THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN OVER THE FOOTHILLS
AND MOUNTAINS SATURDAY AFTERNOON AND SATURDAY EVENING...OTHERWISE
NO SEVERE WEATHER IS EXPECTED SUNDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NCZ004>006-020-VAZ044>047-058-059-020945-
STOKES-ROCKINGHAM-CASWELL-YADKIN-PITTSYLVANIA-CAMPBELL-APPOMATTOX-
BUCKINGHAM-HALIFAX-CHARLOTTE-
539 AM EDT FRI JUN 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA AND SOUTH
CENTRAL VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

WERT

In the hours before

Local storm report, Jun 1, 9:35 AM EDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
935 AM EDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     5 SW EAGLE ROCK         37.58N 79.86W
05/31/2007                   BOTETOURT          VA   DEPT OF HIGHWAYS

            TREE DOWN ON SUGAR TREE HOLLOW RD.

&&

HYSELL
Local storm report, Jun 1, 10:06 AM EDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1006 AM EDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TSTM WND DMG     4 N MARTINSVILLE AIRPOR 36.69N 80.02W
05/31/2007                   HENRY              VA   DEPT OF HIGHWAYS

            TREE DOWN.

&&

HYSELL
Local storm report, Jun 1, 10:52 AM EDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1052 AM EDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             1 E MAXWELTON           37.87N 80.40W
05/31/2007  E0.88 INCH       GREENBRIER         WV   PUBLIC

&&

HYSELL
Local storm report, Jun 1, 1:47 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
147 PM EDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0143 PM     TSTM WND DMG     2 E LANSING             36.50N 81.47W
06/01/2007                   ASHE               NC   LAW ENFORCEMENT

            TREE DOWN ON THE EAST SIDE OF LANSING.

&&

JH

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 8:59 PM EDTSevere Thunderstorm WarningRNKHenry, City of Martinsville61 min
May 31, 9:20 PM EDTFlash Flood WarningRNKHenry4 hr
Jun 1, 2:07 PM EDTSevere Thunderstorm WarningRNKFranklin53 min
Jun 1, 4:49 PM EDTFlash Flood WarningRNKPulaski4 hr
Jun 1, 5:43 PM EDTSevere Thunderstorm WarningRNKAlleghany, City of Covington77 min
Jun 1, 6:31 PM EDTFlash Flood WarningRNKAlleghany4 hr
Jun 1, 6:42 PM EDTSevere Thunderstorm WarningRNKBath, Rockbridge78 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.